# SDR SWAA2023053148972

- Difficulty date: May 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] REMOVED AND REPLACED BATTERY PACKS AT POS. M2335; M1668; M1669; M1674; M1675; M1672; AND M1673 AS PER REFERENCE AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST; AS PER REFERENCE AMM 33-51-00-710-801. TEST NORMAL OPERATION.
